# SDR HALA2017053000124

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 24,816 hours, 58,628 cycles
- System (JASC): 3443 · Doppler System
- Part: Fan
- Condition: Failed
- Location: Nr 1 Adiru
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF TO 3000 FT,  HAD AN ELECTRICAL BURNING ODOR, EVENTUALLY WENT AWAY.  FOUND THE NR 1 ADIRU FAN FROZEN AND BURNED.  REPLACED THE FAN IAW AMM 34-43-05. OPS CHECKED OK.
